Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Suggest treatment for high BP and chest pain

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
I have been struggling with high blood pressure, but was able to get it down in a normal range through an exercise regimen. Last night in my boot camp class, I had some brief chest pains that subsided once I got home and rested. This morning my blood pressure is back up. (149/88) It just doesn't feel good. Any suggestions?
Posted Thu, 7 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Pragnesh Vachharajani 9 minutes later
Brief Answer:
Medical Examination is required.

Detailed Answer:
Hi,

Thanks for posting your query.

I think you should get your self examined by a doctor and after examination he may advise ECG.

The reason for chest pain could be many like

Related to heart
Muscular pain
Gastric discomfort

One should ignore chest pain with high blood pressure.

Though your blood pressure is not alarmingly high,still it is always better to play safe.

Take rest,do not do physical exertion and be light on your stomach in meanwhile.

Please visit a doctor soon.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor